# SDR ERAA059977

- Difficulty date: December 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N416EH
- Make and model: Bell 412
- Aircraft serial: 33011
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 4025008918
- Condition: Failed
- Location: Afcs
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFCS COMPUTER UNIT SENT TO HONEYWELL FOR REPAIR AND RETURNED WITH A/C PITCH CHANNEL HARD OVER.   COULD NOT BE INSTALLED ON AIRCRAFT.
